# SDR REXA2019071701123

- Difficulty date: July 17, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 11,748 hours, 8,237 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: GG670950191
- Part serial: 00732
- Condition: Inoperative
- Location: Ram Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO PREVIOUS WRITE UP WHILE AT CRUISE WE EXPERIENCED THE SAME ELECTRICAL/MELTING SMELL AT FL200 AND SMELL SAME FROM CAPTAIN SIDE MAIN AIR GASPER. REMOVED AND REPLACED RAM AIR VALVE IAW AMM 21-52-04 OPS CHECK GOOD NO DEFECTS AND NO ELECTRICAL SMELL NOTED.
